# SDR COEA2013120415923

- Difficulty date: October 7, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: S5751229100000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, MINOR REPAIR.  LEFT WING INBD TE PANEL INBD ATTACH STRUT BRACKET HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
